On Double Framed Soft Rings

Main Article Content

Naeem Jan
Muhammad Irfan Siddique
Tahir Mahmood


In this article the notion of double framed soft ring is familiarized and basic properties of double framed soft rings are discussed. Further behavior of different operations of double framed soft sets is discussed under the environment of rings. Wherever necessary the concepts are elaborated by examples.

Article Details

How to Cite
Jan, N., Irfan Siddique, M., & Mahmood, T. (2020). On Double Framed Soft Rings. Technical Journal, 25(02), 126-131. Retrieved from https://tj.uettaxila.edu.pk/index.php/technical-journal/article/view/985
Author Biographies

Muhammad Irfan Siddique, MS mathematics

Department of  Mathematics, Allama Iqbal Open University Islamabad, Pakistan

Tahir Mahmood, Phd

Profesor Department of  Mathematics and Statistics, International Islamic University Islamabad, Pakistan.